MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported it was difficult, even impossible to remove the guide, even after lubricating the tube and insertion.The product was checked before use and it was adequate.They tried another tube and had the same problem.There was trauma for the beneficiary.Per additional information provided on october 19, 2022 there was no physical trauma but rather psychological trauma related to the repeated attempts to withdraw the guide wire from the tube as well as the back and forth movements of the tube in the nasal wall, the throat, and in the esophagus during attempts to withdraw the guide with the associated risks.The tube was finally removed and another tube was installed with the same difficulties.To their knowledge there has been no medical treatment/intervention.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on december 20, 2021.The investigation was carried out with the multifunctional team.A gemba walk was performed, and all processes and controls were found to be followed correctly, including subassemblies, finished product assembly, packaging, and product inspections.No abnormal conditions were found that could trigger the reported condition.One sample was received at the manufacturing site and evaluated; the hydromer was activated according to the instructions for use for proper procedure for insertion of the feed tube and extraction of the stylet, ¿using a syringe, inject approximately 10 cc of water into the tube to activate the hydromer coating¿.The reported condition could not be confirmed, the stylet was extracted from the tube and the product was confirmed to meet specifications.A corrective action is not applicable at this time.We will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 12FR 43IN W STYL YPOR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15639687
Report Number9612030-2022-03432
Device Sequence Number6377390
Product Code KNT
UDI-Device Identifier10884521583030
UDI-Public10884521583030
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721252E
Device Catalogue Number8884721252E
Device Lot Number2134806464
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer10/14/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown